Hair and Shaking Fingers

Sexual Reboot Forum Hair and Shaking Fingers

This topic contains 2 replies, has 1 voice, and was last updated by  Samual 3 years, 1 month ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
  • #3182


    Doctors are not helping nor doing correct test.

    Rogaine was prescribed to me today for hair loss.

    I was taking foti but libido changed. I’m going back to foti and will work out. But I have other conditions that cause me to get sick from working out from a car wreck.

    Fingers are wrinkled and shake. I cant text without this shake very annoying.

    Should I increase FOTI or try topical rogaine?

    There is another way that you can stop porn addiction, chronic masturbation and recover your sexual health without fighting it with willpower. With the right mindset you won't even relapse. You can learn more about the recovery program here



    With those two symptoms (hairloss and shaking) you probably need some testing, because it is obvious that something is not OK .

    I just can figure which ones you need

    and another wise people of the forum I invoke you! lol



    I know that the hair loss is annoying, but you can take alot of foti since it carries estrogenic properties in it.

    the next step youll need to have proper tests to evaluate you problem and you can reach to the tests via the Max sticky.

    I would say that severe adrenal fatigue , very low neuros are the main culprit to your hand shakiness .

Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.